# SDR AC2A2009062382120

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 2,668 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 SERVO CAS ILLUMINATED IN FLIGHT.  EMERGENCY CHECK LIST USED.  LANDING GEAR WAS LOWERED NORMALLY IAW THE CHECKLIST AND ACFT LANDED UNEVENTFULLY AS SOON AS PRACTICAL.  REPLACED NR 2 RT SERVO PRESSURE SWITCH.
